# SDR MALA020343

- Difficulty date: June 12, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 9,454 hours, 9,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y-CHECK IN CWA, LT BEAM ANGLE BETWEEN STA 236.5 TO 258 HAS CORROSION.  MAINTENANCE BLENDED OUT SURFACE CORROSION ON LT BEAM ANGLE IAW SRM 51-70-40.
